# SDR SIMA201121509

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 20,040 hours, 17,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AFT EXTERIOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT EXTERIOR EMERGENCY LIGHT BULB IAW EMB 140 EMB AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
